Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 348, NWS North Platte, NE

September 1, 2014Garfield County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 1, 2014, 8:29 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 8:29 PM CDT (01:29 UTC)
Expired
Sep 1, 2014, 9:15 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Garfield County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 152 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 94 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
94 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WUUS53 KLBF 020129
SVRLBF
NEC071-183-020215-
/O.NEW.KLBF.SV.W.0348.140902T0129Z-140902T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA...
  WHEELER COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 915 PM CDT

* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHEAST OF SWAN LAKE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BARTLETT...GABLES...BUFFALO FLATS...FOUR CORNERS AND CUMMINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829
TIME...MOT...LOC 0129Z 277DEG 30KT 4199 9890

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
246 
WWUS53 KLBF 020153
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT MON SEP 1 2014

NEC071-183-020215-
/O.CON.KLBF.SV.W.0348.000000T0000Z-140902T0215Z/
GARFIELD NE-WHEELER NE-
853 PM CDT MON SEP 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER AND
NORTHEASTERN GARFIELD COUNTIES UNTIL 915 PM CDT...

AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF ERICSON...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BARTLETT...BUFFALO FLATS...FOUR CORNERS AND CUMMINSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829
TIME...MOT...LOC 0153Z 296DEG 13KT 4191 9880

HAIL...0.75IN
WIND...60MPH

$$

TAYLOR
997 
WWUS53 KLBF 020208
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT MON SEP 1 2014

NEC071-183-020219-
/O.EXP.KLBF.SV.W.0348.000000T0000Z-140902T0215Z/
GARFIELD NE-WHEELER NE-
908 PM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR WHEELER AND NORTHEASTERN
GARFIELD COUNTIES WILL EXPIRE AT 915 PM CDT/815 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4191 9904 4209 9901 4209 9829 4181 9829
TIME...MOT...LOC 0209Z 296DEG 13KT 4188 9873

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:26 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 1, 6:26 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT MON SEP 1 2014

.SYNOPSIS...
ISSUED AT 321 PM CDT MON SEP 1 2014

AT 19Z...WATER VAPOR IMAGERY SHOWED A BROAD LONGWAVE TROUGH ACROSS
THE CENTRAL PART OF THE COUNTRY...WITH AND EMBEDDED SHORTWAVE TROUGH
MOVING OUT OF WYOMING AND INTO WESTERN NEBRASKA WITH SCATTERED
THUNDERSTORM ACTIVITY ASSOCIATED WITH IT ACROSS EASTERN
WYOMING...SOUTHWEST SOUTH DAKOTA AND NORTHWEST NEBRASKA. AT THE
SURFACE...WEAK FLOW WAS OBSERVED WITH HIGH PRESSURE LOCATED OVER THE
NORTHERN AND CENTRAL PLAINS. OFF AND ON SUNSHINE MOST PLACES HAS
ALLOWED TEMPERATURES TO CLIMB INTO THE 70S...AS A COOL AIRMASS
/850MB TEMPERATURES FROM 12Z SOUNDINGS AROUND 13C/ WAS SITUATED
ACROSS THE REGION.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 321 PM CDT MON SEP 1 2014

THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING AS THE SHORTWAVE
TROUGH TO THE WEST OF THE LOCAL AREA PROGRESSES EASTWARD. THE
SHORTWAVE...ALONG WITH ADDITIONAL LARGE SCALE LIFT FROM THE AREA
BEING ON THE LEFT EXIT REGION OF AN UPPER LEVEL JET STREAK MOVING
INTO THE HIGH PLAINS FROM THE NORTHERN ROCKIES WILL COMBINE WITH
MARGINAL INSTABILITY /IN THE FORM OF 1500 J/KG MU CAPE/ TO HELP THE
DEVELOPMENT OF SHOWERS AND STORMS. LAPS SOUNDINGS AS OF 19Z SHOW THE
BOUNDARY LAYER HAS MIXED OUT...CREATING STEEP LOW LEVEL LAPSE RATES
ACROSS ALL OF WESTERN AND CENTRAL NEBRASKA...LEADING TO INVERTED-V
TYPE SOUNDINGS. STORMS HAVE BEEN ON THE INCREASE IN COVERAGE OVER
THE LAST HOUR...AND WILL EXPECT THIS ACTIVITY TO CONTINUE AND
INCREASE OVER THE NEXT FEW HOURS. EFFECTIVE SHEAR ACROSS THE AREA IS
MARGINAL...AT 25 TO 30KTS AND WITH MU CAPE ONLY ON THE ORDER OR 1000
TO 1500 J/KG...JUST NOT EXCITED ABOUT THE POTENTIAL FOR STRONG
STORMS. IF AN ISOLATED CELL IS ABLE TO GET A MORE INTENSE
UPDRAFT...COULD GET A PULSE TYPE STRONG TO SEVERE STORM WITH
DAMAGING WINDS BEING THE MAIN THREAT. THE SHORTWAVE WILL PASS INTO
EASTERN NEBRASKA AFTER MIDNIGHT AND WITH THE LARGE-SCALE FLOW
TURNING TO SUBSIDENCE BEHIND THE WAVE AND WITH THE AREA MOVING INTO
THE RIGHT EXIT REGION OF THE UPPER LEVEL JET STREAK...EXPECT SHOWERS
AND STORMS TO EXIT THE LOCAL AREA SHORTLY AFTER MIDNIGHT.

WITH SUBSIDENCE IN PLACE AND HIGH PRESSURE BUILDING IN AT THE
SURFACE...SKIES ARE EXPECTED TO CLEAR BY MORNING AND WITH LIGHT
WINDS...LOOKING AT ANOTHER CHILLY NIGHT ACROSS THE AREA. THE COOLER
TEMPERATURES WILL BE ACROSS THE WESTERN SANDHILLS AND INTO VALLEYS
ACROSS SOUTHWEST NEBRASKA WHERE SKIES WILL CLEAR EARLIER AND
RADIATIONAL COOLING IS HIGHEST WITH THE SETTLING BOUNDARY LAYER AIR.
LOOKING FOR LOWS IN THE 40S IN THESE AREAS...WITH LOW 50S ELSEWHERE.

FOR TUESDAY...THE UPPER LEVEL FLOW STARTS TO BECOME MORE
ZONAL...WHICH WILL START TO BRING WARMER AND MORE SEASONABLE AIR
INTO THE REGION. A GENERAL LACK OF ANY SOURCE OF LIFT AND MOISTURE
SHOULD LEAVE TUESDAY BEING A QUIET WEATHER DAY WITH MOSTLY CLEAR
SKIES AND WARMING TEMPERATURES. FORECAST SOUNDINGS FROM THE NAM SHOW
THE CLOSEST T/TD SPREAD OF 10C AROUND 700MB TUESDAY AFTERNOON WHICH
SUGGESTS SUNNY SKIES. WITH THE INCREASE IN WARM AIR AS 850MB
TEMPERATURES WARM BACK INTO THE 17-24C RANGE BY LATE TUESDAY
AFTERNOON...EFFICIENT MIXING OF THE BOUNDARY LAYER WOULD SUGGEST
HIGHS REACHING THE UPPER 70S THROUGH MID 80S.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 321 PM CDT MON SEP 1 2014

TUESDAY NIGHT THROUGH THURSDAY...

WARM AIR ADVECTION WILL CONTINUE WEDNESDAY WITH AN EXPANSIVE
THERMAL RIDGE ACROSS THE CENTRAL PLAINS. H85 TEMPS TO RANGE FROM
25 TO 30C. SOUTHERLY WINDS WILL BRING DEWPOINTS UP INTO THE
MID/UPPER 60S EAST AND SOUTHEAST WHILE FALLING TO THE UPPER
40S/LOWER 50S NORTHWEST DURING THE AFTN. HIGHS FORECAST NEAR
PREVIOUS FCST OF 92-95 DEGREES MOST LOCATIONS. UPPER FLOW ALSO
BECOMES SOUTHWEST AS POSITIVELY TILTED TROUGH MOVES ACROSS
SOUTHERN CANADA AND THE PAC NW. THIS WILL BRING A COLD FRONT
INTO WESTERN NEBRASKA WEDNESDAY NIGHT. THIS NOW AGREED UPON BY
ALL MODELS. THIS WILL BRING A COOLDOWN THURSDAY TO THE MID 70S
NORTHWEST TO THE LOWER 80S FAR SOUTH. BREEZY NORTH WINDS 15 TO 30
MPH BEHIND THE FRONT.

THURSDAY NIGHT THROUGH MONDAY...

RELATIVELY COOL TEMPERATURES WILL PERSIST FRIDAY INTO SATURDAY AS
HIGHS RANGE AROUND 70. A SLIGHT CHANCE FOR SHOWERS THURSDAY NIGHT
INTO FRIDAY NIGHT. AN UPPER TROUGH WILL DROP INTO THE WESTERN
CONUS AS A SURFACE TROUGH DEVELOP ALONG THE LEE OF THE ROCKIES.
THIS WILL BRING A RETURN SOUTHERLY FLOW SUNDAY AND MONDAY WITH
HIGHS WARMING TO THE MID/UPPER 70S SUNDAY UPPER 70S/LOWER 80S BY
MONDAY. A DRY FORECAST SATURDAY THROUGH MONDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 626 PM CDT MON SEP 1 2014

AREAS OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST/SOUTHEAST ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS EVENING. ACROSS THE
NORTH...A BROAD AREA OF SHOWERS AND STORMS WILL STAY NEAR OR OVER
KVTN THROUGH AT LEAST 02/02Z. FARTHER SOUTH...THE STORMS ARE MORE
ISOLATED IN NATURE...HENCE VCTS AT KLBF. DRIER AIR WILL WORK INTO
THE REGION OVERNIGHT WHICH SHOULD PREVENT ANY FOG OR STRATUS
FORMATION.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...BROOKS
SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...JACOBS/DS
Hazardous weather outlook, Sep 1, 3:36 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT MON SEP 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-022045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
336 PM CDT MON SEP 1 2014 /236 PM MDT MON SEP 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS
EVENING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. STORMS SOUTH OF
HIGHWAYS 2 AND 91 WILL BE MORE ISOLATED...WITH SCATTERED TO
WIDESPREAD ACTIVITY OVER NORTHERN NEBRASKA. STORMS WILL PROGRESS
EASTWARD THROUGH THE EVENING AND SHOULD BE OUT OF THE WESTERN
NEBRASKA AROUND MIDNIGHT. THERE IS POTENTIAL FOR A FEW
THUNDERSTORMS TO PRODUCE STRONG OR DAMAGING WINDS...HOWEVER
WIDESPREAD SEVERE STORMS ARE NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ON THURSDAY NIGHT AND FRIDAY AS A
STRONG COLD FRONT MOVES THROUGH THE AREA. AT THIS TIME WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Sep 1, 6:15 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM MDT MON SEP 1 2014

NEZ094-020000-
WESTERN CHERRY NE-
515 PM MDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 600
PM MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTH OF WHITMAN...OR 27 MILES NORTHWEST
OF MULLEN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPECKEL MEIR LAKE...
  SEVENMILE HILL...
  MARSH FLAT...

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 76 AND 88.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

JACOBS
Local storm report, Sep 1, 6:38 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
638 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             17 NW MULLEN            42.22N 101.28W
09/01/2014  E1.75 INCH       CHERRY             NE   PUBLIC

&&

SNIVELY
Special weather statement, Sep 1, 7:29 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT MON SEP 1 2014

NEZ009-010-027-028-020115-
GARFIELD NE-HOLT NE-LOUP NE-ROCK NE-
729 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...NORTHEASTERN
LOUP...SOUTHWESTERN HOLT AND NORTHERN GARFIELD COUNTIES UNTIL 815 PM
CDT...

AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF ROSE...OR 25 MILES NORTH OF
TAYLOR...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SWAN LAKE...
  AMELIA...
  CARSON LAKE...
  SUNFISH LAKE...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 144 AND 151.

TAYLOR
Special weather statement, Sep 1, 7:31 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
731 PM CDT MON SEP 1 2014

NEZ008-009-026-027-020115-
BLAINE NE-BROWN NE-LOUP NE-ROCK NE-
731 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROCK...NORTHWESTERN
LOUP...SOUTHERN BROWN AND NORTHEASTERN BLAINE COUNTIES UNTIL 815 PM
CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES EAST OF ELSMERE...OR 15 MILES NORTHWEST
OF BREWSTER...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSE...
  JOHNSONS CORNER...
  DUFF...
  FOX BAYOU...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 146 AND 157.

TAYLOR
Special weather statement, Sep 1, 7:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT MON SEP 1 2014

NEZ025-026-036>038-020115-
BLAINE NE-CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
734 PM CDT MON SEP 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR THOMAS...NORTHEASTERN
MCPHERSON...LOGAN...NORTHWESTERN CUSTER AND SOUTHERN BLAINE COUNTIES
UNTIL 815 PM CDT...

AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
THEDFORD TO 16 MILES NORTHEAST OF TRYON...AND MOVING SOUTHEAST AT 50
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ARNOLD...
  HALSEY...
  DUNNING...
  GANDY...
  ANSELMO...
  NATWICK...
  HIGHWAY 83 CROSSING THE DISMAL RIVER...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 112 AND 152.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 209 AND 258.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 238 AND 262.

TAYLOR
Local storm report, Sep 1, 8:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     19 N BURWELL            42.06N 99.13W
09/01/2014  E60 MPH          GARFIELD           NE   PUBLIC

            PEA SIZE HAIL ALSO REPORTED

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:51 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Wheeler39 min
Sep 1, 7:53 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.